# SDR A6WA202101118061

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Angle
- Part number: 60023075
- Part serial: NSN
- Condition: Gouged
- Location: H Stab Lbl6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SCRATCH DAMAGE ON L/H HORIZONTAL STABILIZER ATTACHMENT VISOR         SUPPORT ANGLE AT LBL 6. DIMENSIONS OF SCRATCH ARE: 4.100"L X 0.900"W X 0.004"D.  ************AIRCRAFT REMOVED FROM SERVICE*************************  BLENDED DAMAGED AREA TO A SMOOTH CONTOUR. DIMENSIONS AFTER BLEND ARE: 4.100"L X  .900"W X .004"D. REMAINING MATERIAL THICKNESS OF .059". ORIGINAL THICKNESS OF .063". HFEC INSPECTION PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01787 REV IR DATED 12/29/2021. WORK COMPLETED ON AERSALE WO #003500 CARD #20470 AT AERSALE CRS #4AER685B. N442AW TT: 39,682:59 TC:38,340.
